# SDR USAA2009021290326

- Difficulty date: January 31, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 MAJOR REPAIR - CRACK ON SHEAR WEB BETWEEN BS 1016 TO BS 1040, BETWEEN BL 0 TO RBL 45.50.  REPLACED SHEAR WEB BETWEEN BS 1016 TO BS 1040, BETWEEN BL 0 TO RBL 45.50 IAW B737 SRM 53-60-51 & 51-10-02.
